Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 1, Pages 49-60
http://dx.doi.org/10.1155/S0161171282000064

On some extensions of the accelerated overrelaxation (AOR) theory

Department of Mathematics, University of loannina, loannina, Greece

Received 5 June 1980; Revised 30 March 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Hadjidimos and A. Yeyios, “On some extensions of the accelerated overrelaxation (AOR) theory,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 1, pp. 49-60, 1982. https://doi.org/10.1155/S0161171282000064.